# SDR DALA2023050403459

- Difficulty date: May 4, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 56,386 hours, 39,897 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SKIN OF CUSP ANGLE FROM STA 200 TO 218 AND -X=56 AT PASSENGER CABIN FLOOR STRUCTURE. SUMMARY OF NRC 00489: LOWER SKIN OF CUSP ANGLE FROM STA 200 TO 218 AND -X=56 AT PASSENGER CABIN FLOOR STRUCTURE WAS REPAIRED PER ER/A 607622-14 REV. ORIGINAL SECTION I PERMANENT REPAIR AND ER/A 607622-14 REV. ORIGINAL PRI REV, 2. PART A. ASSOCIATED ER/A 14-607622 ADDED FOR AC 9532. (LP #2750530)
